# SDR ASOA201711305240

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: CC67038601965
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10084617 JOB# 71008461 OP# 41: PAX DOOR AFT DRAG ANGLE IS CRACKED NEAR POWER ASSIST PULLEY FITTING. C/A: REPAIRED PAX DOOR AFT DRAG ANGLE IAW EXPRESS JET EC/TC REO 670-52-11-072 AND 670-52-11-985.
